MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC 3MM FBALL,EX,S; MOTOR, DRILL, ELECTRIC - CUTTING BURR

DEPUY SYNTHES PRODUCTS LLC 3MM FBALL,EX,S; MOTOR, DRILL, ELECTRIC - CUTTING BURR
Model Number S-3B-G1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.¿ quality engineering evaluated the device and it was determined that the reported condition was confirmed.The assignable root cause was determined to be due to improper handing, which is user error.A review of the device history record (dhr) was performed which indicated that there were no relevant issues identified during the manufacture of the device that may have contributed to the reported condition.Udi: (b)(4).
 
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device failed visual inspection due to the burr head being cut off at the shaft with a grinding tool.It was noted that the cutting tool was destroyed.It was further determined that the cutter device was jammed into the handpiece.It was noted in the service order that the device had an unspecified malfunction.The device was returned with a motor device that did not function.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
3MM FBALL,EX,S
Common Device Name
MOTOR, DRILL, ELECTRIC - CUTTING BURR
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key11672453
Report Number1045834-2021-00639
Device Sequence Number16993310
Product Code HBC
UDI-Device Identifier00845384012566
UDI-Public00845384012566
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K113476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model NumberS-3B-G1
Device Catalogue NumberS-3B-G1
Device Lot NumberN293138636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1